# SDR ASAA2023090144902

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,308 hours, 1,837 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON AFT OVERHEAD PANEL IS ON. GROUNDED - YES. OMF SHOWS MAINTENANCE MESSAGE 73-42701. ACCOMPLISHED IFIM G73-21-00-810-847. EEC CHANNEL-B POWER NOT AVAILABLE. MAINTENANCE LIGHT CLEARS AND OPS TEST NORMAL REF. AMM TASK G73-21-00-800-801-600.
